# SDR DHL2001727546

- Difficulty date: August 19, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 1 ENGINE LWR COWLING, O/B SIDE, FIRST U-BOLT CUTOUT, PREVIOUS REPAIR CRACKED.  REMOVED PREVIOUS REPAIR PER B-727 SRM 51-30-2 FROM THE NR 1 ENGINE LOWER COWLING O/B SIDE FIRST U-BOLT CUTOUT.  MADE NEW DOUBLER PER B-727 SRM 54-10-3 INSTALLED DOUBLER TO NR 1 ENGINE LOWER COWLING O/B SIDE 1ST CUTOUT IAW B-727 SRM 54-30-3.
